# SDR CA120115001

- Difficulty date: December 29, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 24,478 hours
- Engine: Pwa PT6A34
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE ENROUTE, THE ENGINE LOST POWER AND THE PILOT OF THE FLOATPLANE MADE A FORCED LANDING ON WATER. THERE WERE NO INJURIES AND THE AC WAS NOT DAMAGED.  IT WAS TOWED TO SHORE WHERE THE ENGINE WILL BE REPLACED.  THE OPERATOR HAS YET TO DECIDE WHERE THE ENGINE WILL BE SENT FOR INVESTIGATION. THE CANADIAN TSB HAS NAMED AN INVESTIGATOR IN CHARGE.
